# SDR DALA2025121609173

- Difficulty date: December 14, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 78,752 hours, 25,942 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CENTER ENTRY DOOR EICAS ON LANDING.  WENT OUT ON TAXI IN.   ADJUSTED LT CENTER ENTRY DOOR SENSOR IAW AMM 52-71. OPS CHKD NORMAL. (6582950)
